# SDR DALA2025032102136

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 87,921 hours, 11,567 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 F/A O2 MASK FWD GALLEY FELL OUT ON LANDING. CORRECTIVE ACTION: REPACKED MASKS PER A330 AMM 35-23. OK FOR SERVICE. (7128630)
